# SDR IXXA20110808001A

- Difficulty date: August 8, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,109 hours, 23,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 260
- Part time: 89,109 hours, 23,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND FUSELAGE NOSE SECTION LOWER SKIN CRACKED AT STA 260.000, LONGERON 34 RT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. PERFORMED NDT INSP. NO DISCREPANCY FOUND. FABRICATED NEW SKIN, REPAIR DOUBLER AND FINGER DOUBLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 09/09/11, DWG ED-5394 DATED 08/16/11, NDT SPM PART 06-10-01-001, SRM 53-3-2 FIG 1 ITEM "A", DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
